# SDR F3LA2017122600272

- Difficulty date: December 15, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N223FR
- Make and model: Airbus A320-214
- Aircraft serial: 2695
- Aircraft time: 38,476 hours, 25,839 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Rudder
- Part time: 38,476 hours, 25,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BLUE ACTUATOR FITTING DAMAGED FROM BLUE ACTUATOR,  DISASSEMBLING ITSELF FROM THE RUDDER SIDE.   REMOVED AND REPLACED THE RUDDER IAW AMM 27-21-00.  OPS CHECKED GOOD.
